# SDR 07FDEA02336

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E OUTBD FLAP ON SKIN UPPER SURFACE FOUND 3 EA CRACKS 0.50" LONG.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 85 VOL 1.
